Jump to content

Photo

4 Days Into The Regimen, No Redness Or Flaking


This topic has been archived. This means that you cannot reply to this topic.
9 replies to this topic

#1 Frasier

Frasier

    Junior Member

  • Members
  • Posts & Likes
    Posts: 71
    Likes: 11
About Me
  • Joined: 15-July 11

Posted 25 May 2013 - 08:15 AM

Hello!

I am now 4 days into The Regimen. Everything is fine, but I have not noticed any redness or skin flaking as others have been writing about here.
Am I doing anything wrong?

Kind regards,

Frasier.



#2 LewisS

LewisS

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 868
    Likes: 206
About Me
  • Joined: 22-July 12

Posted 25 May 2013 - 08:59 AM

You're probably just one of the lucky ones. Plus, you should be using a pea sized amount which shouldn't cause significant redness or flaking. 

 

Once you up the dose, things may change. Be patient though, carry on using the recommended amount to let your skin adapt. A lot of people that don't initially react to BP tend to slather more on and then regret it later.

 

Good luck on your regimen journey! 



#3 Frasier

Frasier

    Junior Member

  • Members
  • Posts & Likes
    Posts: 71
    Likes: 11
About Me
  • Joined: 15-July 11

Posted 25 May 2013 - 09:30 AM

You're probably just one of the lucky ones. Plus, you should be using a pea sized amount which shouldn't cause significant redness or flaking. 

 

Once you up the dose, things may change. Be patient though, carry on using the recommended amount to let your skin adapt. A lot of people that don't initially react to BP tend to slather more on and then regret it later.

 

Good luck on your regimen journey! 

Thank you for your response, LewisS :)



#4 Helpclear

Helpclear

    Junior Member

  • Members
  • Posts & Likes
    Posts: 78
    Likes: 2
About Me
  • Joined: 28-July 10

Posted 25 May 2013 - 01:08 PM

Yea you may be lucky but I would still be careful to not increase too fast.  I was dry pretty much right away but it took a few days for me to flake.



#5 norcalash

norcalash

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 3
About Me
  • Joined: 16-April 13

Posted 26 May 2013 - 02:35 AM

I started over two months ago and haven't experienced redness at all. I'm seeing some dryness/flaking, but I have dry skin as it is, so it's not really much worse. you might be just fine!

#6 brf7

brf7

    Junior Member

  • Members
  • Posts & Likes
    Posts: 57
    Likes: 1
About Me
  • Joined: 27-January 13

Posted 26 May 2013 - 06:04 PM

Nope, I don't think you're lucky. I was the same way. Didn't experience flakiness or redness and all that and thought I was one of the lucky ones. Second week it started kicking in and I didn't get rid of the dryness/flakiness till about a month ago (been on The Regimen for 5 months). Truth thing is, most of the people who use The Regimen experience the symptoms of The Regimen. You probably will too.



#7 Frasier

Frasier

    Junior Member

  • Members
  • Posts & Likes
    Posts: 71
    Likes: 11
About Me
  • Joined: 15-July 11

Posted 26 May 2013 - 07:18 PM

Thanks for the replies, I really appreciate it. I feel a bit sore, but that's all. I will keep you updated. Even though I don't get red etc it is still working like it should, right?

#8 Randall Flagg

Randall Flagg

    Member

  • Site Watch
  • Posts & Likes
    Posts: 585
    Gallery Images: 7
    Likes: 344
About Me
  • Joined: 23-May 12

Posted 26 May 2013 - 08:09 PM

Hey there, I think it's normal for some people. I've been on the Regimen for almost 3 weeks and my skin hasn't flaked at all, all I've gotten is very minimal redness and the occasional minimal dry skin around my temples. I think the Regimen is different for certain skin types.



#9 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,738
    Gallery Images: 30
    Likes: 648
About Me
  • Joined: 08-September 11

Achievements

     

Posted 27 May 2013 - 02:35 AM

While you are still in the first week or so and only using a small dose of BP, it really wont be doing much to get you clear.  The initial stages are purely to get your skin adjusted to BP.  Once you ramp up the dosage, you may find that you have another breakout (normal) and then start to slowly get less and less breakouts until you are clear.

 

The big trick is to not up the dose too quickly. Many people make this mistake in the initial week because they havent experienced redness or dryness (like you) get over confident and ramp up the BP too early (like me ;) ). only to find that they chemically burn their skin and have a break and start again.

 

You will start to eventually clear when you are using the full dose of BP but its important to take your time.

 

Best of luck and keep us informed on your progress! :)



#10 Frasier

Frasier

    Junior Member

  • Members
  • Posts & Likes
    Posts: 71
    Likes: 11
About Me
  • Joined: 15-July 11

Posted 27 May 2013 - 03:37 AM

Thanks again for your kindness and information :) 

 

I will keep you up to date with my progress !